Alert archive / Georgia / Wind Advisories in 2025
Wind Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Feb 15, 2025, 1:36 AM EST for 14 counties in Georgia; 14 counties in Florida. It took effect at Feb 16, 2025, 7:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2025, 1:36 AM EST (06:36 UTC)
- In effect from
- Feb 16, 2025, 7:00 AM EST
- Expired
- Feb 16, 2025, 2:17 PM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
All 28 counties
Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Columbia County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Hamilton County, FL, Marion County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 56 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 1098 m²/s²
- 0-3 km storm-relative helicity
- 1314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824 WWUS72 KJAX 150636 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 136 AM EST Sat Feb 15 2025 FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-136>138-140- 220-225-232-236-237-240-322-325-340-422-425-522-GAZ132>136-149- 151>154-162-163-165-166-250-264-350-364-152100- /O.NEW.KJAX.WI.Y.0003.250216T1200Z-250217T0000Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns- Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Central Marion- Northern Columbia-South Central Duval-Western Marion-Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee-Jeff Davis- Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Palm Valley, Lulu, Pearson, Kingsland, San Marco, Colesburg, Axson, Jasper, Fruit Cove, Willacoochee, High Springs, Middleburg, Folkston, Orange Park, Suwannee Valley, Glynn Haven, Jennings, New River, Bellair, Dover Bluff, Tallyrand, Burbank, Palm Coast, Olustee, Winokur, Pine Grove, Live Oak, Hortense, Ortega, Doctors Inlet, Waynesville, Thalmann, Country Club Estate, Hickox, Dock Junction, Green Cove Springs, Plant Hatch, Stephen Foster State Park, Oceanway, Oleno State Park, Sea Island, Houston, Alma, Bakersville, Andalusia, McAlpin, Atkinson, Needmore, Jekyll Island, Jesup, Lake City, Woodbine, Anthony, Homerville, St. Simons, Winfield, Kings Ferry, Gardi, Columbia, Espanola, Starke, Waverly, Hilliard, Blue Springs, Anastasia, Newberry, Hazlehurst, Macclenny, Amelia City, Ponte Vedra Beach, New Lacy, Ratliff, West Lake, Hoboken, Lake Butler, Raybon, White Springs, Palatka, Belmont, Newburn, Gainesville Airport, Weirsdale, Waycross, Homeland, Jacksonville, Bostwick, Statenville, Doctortown, Dungeness, Picolata, Trenton, Yulee, Carraway, Switzerland, Ocala Airport, Bryceville, Suwannee Springs, Lakeside, Saint Augustine, Moss Bluff, Baxley, Lynne, Archer, Bunnell, Watertown, Durbin, Gainesville, Tarboro, Blackshear, Arlington, St. George, Riverside, Normandy, Needham, Race Pond, Douglas, Newnans Lake, Fernandina Beach, Suwannee River Station, Ocala, and Nahunta 136 AM EST Sat Feb 15 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 to 45 mph expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 7 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax DUBOIS
5 follow-up statements
415 WWUS72 KJAX 151837 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 137 PM EST Sat Feb 15 2025 FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-136>138- 140-220-225-232-236-237-240-322-325-340-422-425-522-GAZ132>136- 149-151>154-162-163-165-166-250-264-350-364-161200- /O.CON.KJAX.WI.Y.0003.250216T1200Z-250217T0000Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns- Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau- Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua- Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton- Trout River-Western Clay-Western Alachua-Western Putnam- Central Marion-Northern Columbia-South Central Duval- Western Marion-Southeastern Columbia-Western Duval- Southwestern Columbia-Coffee-Jeff Davis-Bacon-Appling-Wayne- Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch- Inland Camden-Coastal Camden-Northern Ware-Northeastern Charlton- Southern Ware-Western Charlton- Including the cities of Houston, Live Oak, McAlpin, Newburn, Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, Bryceville, Lake Butler, Starke, New River, Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell, Espanola, Andalusia, Jasper, Jennings, Belmont, White Springs, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast, Lynne, Moss Bluff, West Lake, Blue Springs, Suwannee River Station, Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, Carraway, Anthony, Burbank, Ocala, Weirsdale, Winfield, Suwannee Valley, Ortega, Riverside, San Marco, Ocala Airport, Lake City, Lulu, Watertown, Normandy, Columbia, Oleno State Park, Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Needmore, Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, Needham, Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, and Stephen Foster State Park 137 PM EST Sat Feb 15 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 to 45 mph expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 7 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
755 WWUS72 KJAX 160557 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1257 AM EST Sun Feb 16 2025 FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-136>138-140- 220-225-232-236-237-240-322-325-340-422-425-522-GAZ132>136-149- 151>154-162-163-165-166-250-264-350-364-162300- /O.EXT.KJAX.WI.Y.0003.250216T1200Z-250216T2300Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns- Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Central Marion- Northern Columbia-South Central Duval-Western Marion-Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee-Jeff Davis- Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Houston, Live Oak, Doctors Inlet, Moss Bluff, Dock Junction, Gainesville Airport, Willacoochee, Folkston, Yulee, Hickox, Belmont, Lulu, Doctortown, Anthony, Lynne, Starke, Atkinson, Kings Ferry, Douglas, Olustee, Picolata, Anastasia, Green Cove Springs, Axson, Pine Grove, Nahunta, Andalusia, Newberry, New River, Weirsdale, Jacksonville, Lake City, Saint Augustine, Arlington, Suwannee River Station, Durbin, Waverly, Oleno State Park, White Springs, Jennings, Race Pond, Country Club Estate, Jesup, St. Simons, Fruit Cove, Needham, Alma, Columbia, Orange Park, Blue Springs, High Springs, Suwannee Springs, Tarboro, Macclenny, Bryceville, Trenton, Suwannee Valley, Pearson, Ortega, Sea Island, Plant Hatch, Bostwick, Woodbine, Winokur, Middleburg, Waycross, Jekyll Island, Hilliard, Carraway, Dover Bluff, Newnans Lake, Needmore, Bellair, Ocala, Palatka, Jasper, Tallyrand, Fernandina Beach, Archer, San Marco, West Lake, Ponte Vedra Beach, Lake Butler, Homerville, Blackshear, Homeland, Watertown, Kingsland, Waynesville, Colesburg, Newburn, Oceanway, Statenville, Palm Coast, Baxley, Thalmann, Riverside, Winfield, Gardi, Switzerland, Dungeness, Hortense, New Lacy, Hoboken, St. George, Hazlehurst, Ratliff, Raybon, Glynn Haven, Gainesville, Ocala Airport, Bakersville, Burbank, Normandy, Palm Valley, Bunnell, McAlpin, Amelia City, Lakeside, Stephen Foster State Park, and Espanola 1257 AM EST Sun Feb 16 2025 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 7 AM this morning to 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax HESS
739 WWUS72 KJAX 161420 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 920 AM EST Sun Feb 16 2025 FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-136>138-140- 220-225-232-236-237-240-322-325-340-422-425-522-GAZ132>136-149- 151>154-162-163-165-166-250-264-350-364-162230- /O.CON.KJAX.WI.Y.0003.000000T0000Z-250216T2300Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Inland St. Johns- Gilchrist-Inland Flagler-Eastern Hamilton-Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Central Marion- Northern Columbia-South Central Duval-Western Marion-Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee-Jeff Davis- Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-Inland Camden-Coastal Camden-Northern Ware- Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Raybon, West Lake, Gardi, Waverly, Carraway, Country Club Estate, Doctortown, Glynn Haven, Lynne, McAlpin, Folkston, Waycross, Jacksonville, Jasper, Nahunta, Newnans Lake, St. Simons, Tallyrand, Hickox, Ortega, Thalmann, New Lacy, Hortense, Jennings, Stephen Foster State Park, Suwannee Valley, Lakeside, Newberry, Homerville, St. George, Dungeness, Starke, Espanola, Sea Island, Normandy, Switzerland, Lake Butler, Belmont, Statenville, Winfield, Atkinson, New River, Burbank, Winokur, Picolata, Ocala Airport, Hilliard, Pearson, Fruit Cove, Moss Bluff, Palm Coast, Blackshear, Trenton, Arlington, Anthony, Live Oak, Dover Bluff, White Springs, Pine Grove, Suwannee Springs, Kings Ferry, Oceanway, Gainesville Airport, Oleno State Park, Douglas, Fernandina Beach, Houston, Bostwick, San Marco, Tarboro, Bakersville, Newburn, Bunnell, Lake City, Needham, Olustee, Columbia, Watertown, Plant Hatch, High Springs, Amelia City, Gainesville, Hoboken, Colesburg, Axson, Durbin, Palm Valley, Lulu, Suwannee River Station, Riverside, Willacoochee, Hazlehurst, Archer, Weirsdale, Woodbine, Race Pond, Anastasia, Bellair, Dock Junction, Ponte Vedra Beach, Orange Park, Palatka, Jekyll Island, Yulee, Needmore, Ratliff, Bryceville, Alma, Baxley, Ocala, Waynesville, Green Cove Springs, Blue Springs, Doctors Inlet, Jesup, Macclenny, Middleburg, Saint Augustine, Andalusia, Homeland, and Kingsland 920 AM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax
903 WWUS72 KJAX 161758 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1258 PM EST Sun Feb 16 2025 FLZ021-023-024-030-035-120-124-220-322-422-522-GAZ132>136-149- 151>154-162-163-165-166-250-264-350-364-161900- /O.CAN.KJAX.WI.Y.0003.000000T0000Z-250216T2300Z/ Suwannee-Baker-Inland Nassau-Union-Gilchrist-Eastern Hamilton- Coastal Nassau-Western Hamilton-Northern Columbia-Southeastern Columbia-Southwestern Columbia-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols- Clinch-Inland Camden-Coastal Camden-Northern Ware-Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Trenton, Willacoochee, Raybon, Hazlehurst, Hickox, West Lake, Dover Bluff, Live Oak, Gardi, Thalmann, Woodbine, White Springs, Pine Grove, Race Pond, New Lacy, Waverly, Suwannee Springs, Kings Ferry, Dock Junction, Hortense, Jennings, Oleno State Park, Douglas, Suwannee Valley, Stephen Foster State Park, Fernandina Beach, Houston, Homerville, Country Club Estate, St. George, Jekyll Island, Tarboro, Dungeness, Doctortown, Newburn, Glynn Haven, Homeland, Yulee, McAlpin, Lake City, Needmore, Folkston, Ratliff, Sea Island, Olustee, Needham, Columbia, Watertown, Waycross, Lake Butler, Belmont, Plant Hatch, Bryceville, Winfield, Alma, Atkinson, Statenville, Jasper, Amelia City, Baxley, Nahunta, Waynesville, Winokur, Blue Springs, Jesup, Macclenny, St. Simons, Hilliard, Hoboken, Colesburg, Axson, Pearson, Kingsland, Blackshear, Lulu, and Suwannee River Station 1258 PM EST Sun Feb 16 2025 ...WIND ADVISORY IS CANCELLED... $$ FLZ031-033-038-125-132-133-136>138-140-225-232-236-237-240-325-340- 425-162300- /O.CON.KJAX.WI.Y.0003.000000T0000Z-250216T2300Z/ Bradford-Inland St. Johns-Inland Flagler-Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Trout River-Western Clay-Western Alachua- Western Putnam-Central Marion-South Central Duval-Western Marion- Western Duval- Including the cities of Riverside, Archer, Tallyrand, Ortega, Weirsdale, Arlington, Anthony, Anastasia, Oceanway, Gainesville Airport, Bellair, Ponte Vedra Beach, Orange Park, Lakeside, Newberry, Carraway, Bostwick, San Marco, Palatka, Bakersville, Starke, Lynne, Espanola, Bunnell, Normandy, Switzerland, New River, Jacksonville, High Springs, Burbank, Ocala, Newnans Lake, Green Cove Springs, Gainesville, Doctors Inlet, Picolata, Ocala Airport, Middleburg, Saint Augustine, Andalusia, Durbin, Palm Valley, Fruit Cove, Moss Bluff, and Palm Coast 1258 PM EST Sun Feb 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of northeast and northern Florida. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information, visit us at www.weather.gov/jax SHASHY
958 WWUS72 KJAX 161917 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 217 PM EST Sun Feb 16 2025 FLZ031-033-038-125-132-133-136>138-140-225-232-236-237-240-325-340- 425-162030- /O.CAN.KJAX.WI.Y.0003.000000T0000Z-250216T2300Z/ Bradford-Inland St. Johns-Inland Flagler-Coastal Duval-Eastern Clay-Coastal St. Johns-Eastern Alachua-Eastern Putnam-Coastal Flagler-Eastern Marion-Trout River-Western Clay-Western Alachua- Western Putnam-Central Marion-South Central Duval-Western Marion- Western Duval- Including the cities of Riverside, Archer, Tallyrand, Ortega, Weirsdale, Arlington, Anthony, Anastasia, Oceanway, Gainesville Airport, Bellair, Ponte Vedra Beach, Orange Park, Lakeside, Newberry, Carraway, Bostwick, San Marco, Palatka, Bakersville, Starke, Lynne, Espanola, Bunnell, Normandy, Switzerland, New River, Jacksonville, High Springs, Burbank, Ocala, Newnans Lake, Green Cove Springs, Gainesville, Doctors Inlet, Picolata, Ocala Airport, Middleburg, Saint Augustine, Andalusia, Durbin, Palm Valley, Fruit Cove, Moss Bluff, and Palm Coast 217 PM EST Sun Feb 16 2025 ...WIND ADVISORY IS CANCELLED... The threat has ended. However, wind gusts of up to 30 mph are still possible away from any showers or thunderstorms. $$ For more information, visit us at www.weather.gov/jax SHASHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 15, 12:41 AM EST, 55 minutes earlier.
Area forecast discussion, Feb 15, 12:41 AM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1241 AM EST Sat Feb 15 2025
...New AVIATION...
.UPDATE...
Issued at 741 PM EST Fri Feb 14 2025
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
No major changes to the forecast. Cloudy skies will continue
through the overnight hours. Lows tonight will primarily be in the
50s, with the far northern locations along the Altamaha River
Basin in SE GA dipping into the upper 40s, while the far southern
locations of north central Florida will be in the lower to mid
60s. A stray shower or two may make their way onshore during the
overnight hours as the coastal trough begins to lift as a warm
front.
&&
.NEAR TERM...
Issued at 132 PM EST Fri Feb 14 2025
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Cloudiness will continue to increase across the area this
afternoon under gusty NE winds as a coastal trough develops over
the local Atlantic waters. Radar is showing some weak returns
under the low and mid decks across NE FL where some light
sprinkles are possible and still expected about a 15-20% chance
of a shower this afternoon and into the evening along the NE FL
Atlantic coast, extending inland toward the St. Johns River basin.
Tonight, cloudy skies will prevail with more mild temperatures
compared to last night ranging from near 50 across inland SE GA to
the mid/upper 60s across north-central FL. Spotty coastal showers
are expected to form as the coastal trough begins to break down
and shift toward the coast as it morphs into a lifting warm front.
Shower chances tonight range from 30-40% along the immediate
coast to 10-20% toward Trail Ridge. Winds will decrease after
sunset as the pressure gradient begins to relax. Inland fog will
be possible tonight, and included "Patchy" for all areas after
midnight through daybreak Saturday.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 132 PM EST Fri Feb 14 2025
High pressure will move off to the east On Saturday with the
effects of ridging over the forecast area diminishing ahead of a
cold front pressing into the region from out of the west. Showers
with a slight chance for thunderstorms are anticipated for
Saturday with convective developments becoming much more
widespread on Sunday with a potential for strong to severe storms
forming ahead of the frontal passage with gusty southwesterly
winds forming ahead of the front. Fropa is expected to finish by
the later afternoon and evening hours with dry weather, clearing
skies, and more moderate westerly-northwesterly winds through the
overnight hours and into early Monday morning. Temperatures for
this weekend will start off well above the seasonal average with
high temperatures reaching up into the 70s and 80s. Overnight low
temperatures will be in the 60s on Saturday and then drop down
into the 40s and upper 30s on Sunday as cold air following the
frontal passage settles into the region. Potential for areas of
frost forming during the early morning hours over inland southeast
Georgia on Tuesday.
&&
.LONG TERM...
(Monday through next Friday)
Issued at 132 PM EST Fri Feb 14 2025
High pressure conditions will dominate the weather pattern for
the beginning of next week with dry weather and mild northerly-
northeasterly winds through Tuesday. Showers and storms are
expected to return by midweek as high pressure lifts northward
ahead of a cold front advancing into the region from out of the
northwest. Dry weather is expected to return on Thursday,
following the frontal passage, with cool and dry conditions
through the rest of the week. Temperatures will be initially below
the seasonal average and then warming to be near normal by
midweek, with cooler temperatures returning by the end of the
period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1232 AM EST Sat Feb 15 2025
High pressure wedge still in place down through NE FL/SE GA TAF
sites and remain locked in place with IFR/MVFR CIGS at all TAF
sites along with a slow decrease in NE winds down to 8-10 knots.
These conditions will remain in place through the mid morning time
frame when warm frontal boundary lifts northward through the
region and SE winds increase to lift CIGS back closer to VFR
levels along with a slight increase in shower activity to keep the
mention of VCSH in all TAF sites through the afternoon hours. VFR
conds with light south winds continue after sunset with no
rainfall expected as warm frontal boundary lifts north of the TAF
sites with just mid/high clouds through the end of the TAF period.
&&
.MARINE...
Issued at 132 PM EST Fri Feb 14 2025
High pressure will build northeast of the region today as a
coastal trough develops over the local waters. Strengthening
northeast winds and building seas will bring Small Craft
Advisory conditions today and Saturday. A warm front lifts over
the local waters Saturday, with an increase in shower and
thunderstorm activity into Sunday. A cold front moves across the
waters late Sunday, with a return of Small Craft conditions. High
pressure builds northwest then northeast of the waters early next
week with a return of northerly winds Monday that transition to
easterly Tuesday.
Rip Currents: High rip current risk today due to gusty onshore
flow and building wave heights. Saturday, onshore flow continues
continuing the high rip current risk. Surf heights build today
along the NE FL coast with the NE wind with 4-6 ft breakers
Saturday for portions of the coast, especially south of St.
Augustine, which is just below High Surf Advisory criteria (High
Surf is breakers > 7 ft).
&&
.HYDROLOGY...The Altamaha River at Baxley is on a forecast curve
to rise to Minor Flood stage (> 90% confidence) next week. The
most favorable time frame for reaching Minor for this location
would be sometime between 2/21 to 2/23, toward the end of next
week. This forecast will be further refined with weekend rainfall
going into the models.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 74 38 57 / 30 100 0 0
SSI 61 74 41 58 / 20 90 0 0
JAX 63 79 42 61 / 20 90 0 0
SGJ 64 81 46 59 / 10 70 10 0
GNV 63 79 43 65 / 10 90 0 0
OCF 64 82 47 69 / 10 70 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ124-125-133-
138.
GA...High Rip Current Risk through this evening for GAZ154-166.
AM...Small Craft Advisory until 10 AM EST this morning for AMZ450-452-
454.
Small Craft Advisory until 7 PM EST Sunday for AMZ470-472-474.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:08 PM EST | Special Weather Statement | JAX | Pierce | 37 min |
| Feb 15, 1:41 AM EST | Gale Watch | JAX | 14 hr | |
| Feb 15, 3:51 PM EST | Gale Warning | JAX | 23 hr |
Nearby
Wind Advisories in Georgia, 2025Wind Advisories in Florida, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.